The Annals of Probability

Quasi-Stationary measures for conservative dynamics in the infinite lattice

Amine Asselah and Paolo Dai Pra

Full-text: Open access

Abstract

We study quasi-stationary measures for conservative particle systems in the in finite lattice. Existence of quasi-stationary measures is established for a fairly general class of reversible systems. For the special cases of a system of independent random walks and the symmetric simple exclusion process, it is shown that qualitative features of quasi-stationary measures change drastically with dimension.

Article information

Source
Ann. Probab., Volume 29, Number 4 (2001), 1733-1754.

Dates
First available in Project Euclid: 5 March 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1015345770

Digital Object Identifier
doi:10.1214/aop/1015345770

Mathematical Reviews number (MathSciNet)
MR1880240

Zentralblatt MATH identifier
1018.60092

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82C22: Interacting particle systems [See also 60K35] 60J25: Continuous-time Markov processes on general state spaces

Keywords
Quasi-stationary measures interacting particle systems

Citation

Asselah, Amine; Dai Pra, Paolo. Quasi-Stationary measures for conservative dynamics in the infinite lattice. Ann. Probab. 29 (2001), no. 4, 1733--1754. doi:10.1214/aop/1015345770. https://projecteuclid.org/euclid.aop/1015345770


Export citation

References

  • [1] Andjel, E. (1982). Invariant measures for the zero range process. Ann. Probab. 10 525-547.
  • [2] Arratia, R. (1985). Symmetric exclusion processes: a comparison inequality and a large deviation result. Ann. Probab. 13 53-61.
  • [3] Asselah, A. and Dai Pra, P. (2000). First occurrence time of a large density fluctuation for a system of independent random walks. Ann. Inst. H. Poincar´e Probab. Statist. 36 367-393.
  • [4] Chow, Y. S. and Teicher, H. (1978). Probability Theory. Springer, New York.
  • [5] De Masi, A. and Presutti, E. (1991). Mathematical methods for hydrodynamic limits. Lecture Notes in Math. 1501. Springer, Berlin.
  • [6] Ferrari, P. A., Kesten H., Martinez S. and Picco P. (1995). Existence of quasi-stationary distributions: renewal dynamical approach. Ann. Probab. 23 501-521.
  • [7] Keilson, J. (1979). Markov Chain Models: Rarity and Exponentiality. Springer, Berlin.
  • [8] Lawler, G. (1991). Intersections of Random Walks. Birkh¨auser, Boston.
  • [9] Liggett, T. M. (1973). An infinite particle system with infinite range iteraction. Ann. Probab. 1 240-253.
  • [10] Liggett, T. M. (1985). Interacting Particle Systems. Springer, New York.
  • [11] Ma,M. and R ¨ockner, M. (1992). Dirichlet Forms. Springer, Berlin.
  • [12] Varadhan, S. R. S. (1994). Regularity of self-diffusion coefficient. Progr. Probab. 34 387-397.